# SDR HEEA0013855

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R
- Part time: 288 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARINGS.  SERIAL NUMBERS REMOVED ARE C97-2195 AND C97-2206. PARTS AND LABOR WILL BE INVOICED...WO#9800152-99.
